# SDR DL757070226

- Difficulty date: March 21, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 50,463 hours, 22,781 cycles
- Engine: Pwa PW2037
- Engine time: 20,026 hours, 8,139 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Transmitter
- Condition: Faulted
- Location: Nr 2 Engine
- Part time: 20,026 hours, 8,139 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE RT ENG HAD LOW OIL PRESSURE AND FOLLOWED THE THROTTLE MOVEMENT.  ENG T/S TEAM FOUND THE NR 2 ENG OIL PRESS TRANSMITTER TO BE AT FAULT.  REPLACED SAME.
